I have high blood pressure controlled with meds. My latest Levoxyl increase seems to be working, but my blood pressure has slowly crept up to sky high. It seems to come down after a few days of skipped Levoxyl and extra BP meds. Don't really think I'm hyper, but haven't been checked in several months (no other hyper symptoms, except for hot flashes which may be due to peri-menopause). I was *finally* ready to say "all well and good."
Has this happened to anyone else? I will just *spit* if I have to lower my dosage now that I finally feel that I am on the right dose.
I was taking BP meds before hypo thy ones, so its hard to say. I do know that my Atenolol was still doing the job. Is it possible to increase BP med? Also I remember laying in bed with (what seemed like) my heart pounding
What dose of Levoxyl were you on previous to spike in BP? And what dose are you taking now? If it was a b-i-g jump, perhaps your body would tolerate it better if you did the increase s-l-o-w-l-y ??